# SDR AALA202402130955

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 29,566 hours, 12,100 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER DOORS SHUT, FLIGHT ATTENDANT NOTIFIED FLIGHT DECK 4R DOOR ON CIDS PANEL SHOWED CHECK DOOR PRESSURE. SERVICED R4 DOOR.
